# SDR DALA2016090906482

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL, CORROSION AT FLOORBEAMS AT STA Y= 1322 AND 1338, LT AFT LAVATORY, PASSENGER CABIN.  FLOORBEAM AT STA Y= 1322 LT AFT LAVATORY, PASSENGER CABIN WAS REPAIRED IAW SRM 53-05, PAR-21, FIG-20.
